# SDR 0018

- Difficulty date: May 10, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N553V
- Make and model: Lear 35A
- Aircraft serial: 35A141
- Aircraft time: 9,751 hours, 7,185 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 48C48608102
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Part time: 9,751 hours, 7,185 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE GEAR RETRACTED NORMAL BUT RT MAIN GEAR SHOWED AN UNSAFE INDICATION.  THE INBOARD GEAR DOOR DID NOT CLOSE ENOUGH TO COMPRESS THE INBOARD GEAR DOOR SWITCH.  INBOARD GEAR DOOR ACTUATOR HAD BEEN RESEALED DURING A 600 HR INSPECTION PRIOR TO TAKEOFF.  THE DOOR ACTUATOR REMOVED, RESEALED, REINSTALLED & OPERATIONAL CHECKED PER LEAR JET MM PRIOR TO TAKEOFF.  AFTER TAKEOFF HAD UNSAFE GEAR INDICATION, RETURNED TO AIRPORT, EXTENDED THE GEAR AND GEAR EXTENDED NORMAL.  AFTER RETURN ACFT WAS PLACED ON JACKS.  DURING RETRACTION, MX WAS ABLE TO DUPLICATE THE INDICATION.  INBOARD GEAR DOOR ACTUATOR WAS READJUSTED AND GEAR WAS AGAIN CHECKED FOR OPERATION & CHECKED NORMAL.
